# SDR UPS99529522

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, ON DESENT RECIEVED A LEFT HYD QTY EICAS MESSAGE, NOTICED QTY WAS ABOUT HALF FULL AND DECREASING.  AFTER LANDING MX FOUND A HYD LINE TO CARGO DOOR MANUAL PUMP HAD A HOLE WHERE ELEC PUMP WIRE BUNDLE CHAFED IT.  ALSO, FOUND NR 1 AND NR 3 LT ELEC HYD PUMP WIRES BURNED FROM ARCING WHERE IT RUBBED ON HYD LINE.  REPAIRED HYD LINE IAW MM 20-10-09, LEAK CHECK GOOD.  REPAIRED WIRES IAW MM 20-10-13, OPS CHECK GOOD.
